MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM
Model Number 321.03.352
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility revision of the cup, screw, cocr liner, ecima insert and modular head after approximately 2 years due to cup loosening and impingement.
 
Additional Manufacturer Narrative
Per comp - (b)(4) initial report.Additional information including, a post primary x-ray, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed the correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, were there any fixation concerns during the primary surgery and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including, a post primary x-ray, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed the correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, were there any fixation concerns during the primary surgery and an update on the patient post revision, was requested in order to progress with the investigation of this event, however, none of this information was provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the loosening and impingement could not be determined.Therefore, this case is now considered closed.However, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23451609
Report Number9614209-2025-00599
Device Sequence Number15682663
Product Code MEH
UDI-Device Identifier05055196927476
UDI-Public05055196927476
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number321.03.352
Device Catalogue NumberNOT APPLICABLE
Device Lot Number443062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY DM COCR LINER: 321.03.536, 442659.; TRINITY DM COCR LINER: 321.03.536, 442659.; TRINITY DM ECIMA INSERT: 325.03.040, 444853.; TRINITY DM ECIMA INSERT: 325.03.040, 444853.; TRINITY MODULAR HEAD: E321.028, 445288.; TRINITY MODULAR HEAD: E321.028, 445288.; TRINITY SCREW: 321.035, 429257.; TRINITY SCREW: 321.035, 429257.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale